Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 26, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Aug 28, 2016, 5:12 PM EDT. It took effect at Aug 28, 2016, 8:00 PM EDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2016, 5:12 PM EDT (21:12 UTC)
- In effect from
- Aug 28, 2016, 8:00 PM EDT
- Expired
- Sep 2, 2016, 4:00 PM EDT
- In force
- 5 days
- Issued by
- NWS Miami, FL
The text
As transmitted.
966 WHUS72 KMFL 282112 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 512 PM EDT SUN AUG 28 2016 GMZ656-657-676-290515- /O.NEW.KMFL.SC.Y.0026.160829T0000Z-160830T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 512 PM EDT SUN AUG 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. * WINDS AND SEAS...EAST TO SOUTHEAST WINDS INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS TONIGHT AND CONTINUING THROUGH MONDAY NIGHT. * WAVES/SEAS...SEAS INCREASING TO 5 TO 6 FEET LATER TONIGHT AND THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
12 follow-up statements
880 WHUS72 KMFL 290812 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 412 AM EDT MON AUG 29 2016 GMZ656-657-676-300000- /O.CON.KMFL.SC.Y.0026.000000T0000Z-160830T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 412 AM EDT MON AUG 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES/SEAS...SEAS INCREASING TO 5 TO 6 FEET THIS MORNING, SUBSIDING THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
443 WHUS72 KMFL 292045 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 445 PM EDT MON AUG 29 2016 GMZ656-657-676-300445- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-160830T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 445 PM EDT MON AUG 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. * WAVES/SEAS...SEAS INCREASING TO 3 TO 5 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
426 WHUS72 KMFL 300111 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 911 PM EDT MON AUG 29 2016 GMZ656-657-676-301200- /O.CON.KMFL.SC.Y.0026.000000T0000Z-160830T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 911 PM EDT MON AUG 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 30KT. SEAS 2 TO 4 FEET. * WAVES/SEAS...SEAS INCREASING TO 4 TO 5 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
941 WHUS72 KMFL 300716 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 316 AM EDT TUE AUG 30 2016 AMZ630-650-651-670-671-310000- /O.EXB.KMFL.SC.Y.0026.000000T0000Z-160831T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 316 AM EDT TUE AUG 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * WINDS AND SEAS...SOUTH WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. * WAVES/SEAS...SEAS INCREASING TO 4 TO 5 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-310000- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-160831T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 316 AM EDT TUE AUG 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. * WAVES/SEAS...SEAS INCREASING TO 4 TO 7 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
790 WHUS72 KMFL 302325 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 725 PM EDT TUE AUG 30 2016 AMZ630-650-651-670-671-GMZ656-657-676-311200- /O.CON.KMFL.SC.Y.0026.000000T0000Z-160831T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 725 PM EDT TUE AUG 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET OVER THE OUTER GULF COAST WATERS AND 3 TO 5 FEET OVER THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
713 WHUS72 KMFL 310735 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 335 AM EDT WED AUG 31 2016 AMZ630-650-651-670-671-311500- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-160831T1500Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 335 AM EDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS AND SEAS...SOUTH WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-010000- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-160901T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 335 AM EDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
821 WHUS72 KMFL 311518 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1118 AM EDT WED AUG 31 2016 AMZ630-650-651-670-671-311630- /O.EXP.KMFL.SC.Y.0026.000000T0000Z-160831T1500Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1118 AM EDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS, INCLUDING BISCAYNE BAY, WAS ALLOWED TO EXPIRE WITH RECENT OBSERVATIONS INDICATING WINDS SLOWLY SUBSIDING. $$ GMZ656-657-676-312330- /O.CON.KMFL.SC.Y.0026.000000T0000Z-160901T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1118 AM EDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET NEAR SHORE, 6 TO 8 FEET OFF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
002 WHUS72 KMFL 312015 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 415 PM EDT WED AUG 31 2016 GMZ656-657-312115- /O.CAN.KMFL.SC.Y.0026.000000T0000Z-160901T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 415 PM EDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED ACROSS THE NEARSHORE WATERS OF COLLIER COUNTY AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. SMALL CRAFT, HOWEVER, SHOULD STILL EXERCISE CAUTION DUE TO WINDS OF 15 TO 20 KNOTS AT TIMES. $$ GMZ676-011100- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-160902T0000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 415 PM EDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... * AS TROPICAL STORM HERMINE MOVES TOWARD THE BIG BEND AREA OVER THE NEXT DAY OR TWO, WINDS ACROSS THE AREA WILL RANGE 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS AREA FORECAST 5 TO 8 FEET AND OCCASIONALLY HIGHER. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
424 WHUS72 KMFL 010712 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 312 AM EDT THU SEP 1 2016 GMZ676-020000- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-160902T1200Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 312 AM EDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY... * AS TROPICAL STORM HERMINE MOVES TOWARD THE BIG BEND AREA OVER THE NEXT DAY OR TWO...WINDS ACROSS THE AREA WILL RANGE 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS ARE FORECAST 5 TO 8 FEET AND OCCASIONALLY HIGHER. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
749 WHUS72 KMFL 012325 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 725 PM EDT THU SEP 1 2016 GMZ676-020730- /O.CON.KMFL.SC.Y.0026.000000T0000Z-160902T1200Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 725 PM EDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * SOUTH SOUTHWEST WINDS ACROSS OUTER GULF WATERS WILL RANGE FROM 20 TO 25 KT TONIGHT WITH FORECAST SEAS OF 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
208 WHUS72 KMFL 020746 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 346 AM EDT FRI SEP 2 2016 GMZ676-021600- /O.EXT.KMFL.SC.Y.0026.000000T0000Z-160902T2000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 346 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * SOUTH SOUTHWEST WINDS ACROSS OUTER GULF WATERS WILL RANGE FROM 20 TO 25 KT TONIGHT WITH FORECAST SEAS OF 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
871 WHUS72 KMFL 021954 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 354 PM EDT FRI SEP 2 2016 GMZ676-022100- /O.EXP.KMFL.SC.Y.0026.000000T0000Z-160902T2000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 354 PM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON... WINDS WILL BE DROPPING BELOW ADVISORY CRITERIA BY EARLY THIS EVENING. THEREFORE, THE SMALL CRAFT WILL BE ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 1:27 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Aug 28, 1:27 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Miami FL 127 PM EDT SUN AUG 28 2016 .AVIATION... VFR conditions will prevail throughout the forecast period. Scattered showers and thunderstorms will continue across the region for the rest of this afternoon and into tonight as a tropical disturbances passes by to our south. MVFR or IFR conditions could occur in any shower or thunderstorm activity. Winds will be out of the east at 15 to 20 knots with gusts up to 25 knots across all terminals this afternoon. && .PREV DISCUSSION... /issued 1014 AM EDT SUN AUG 28 2016/ UPDATE... No changes needed to be made to the previous forecast as everything looks on track. Scattered showers and thunderstorms will occur throughout the day across South Florida as this tropical area of low pressure moves through the Florida Straits today. Squally weather is likely at times today, especially across the East Coast Metro Areas as showers and thunderstorms move in from the Atlantic. PREV DISCUSSION... /issued 731 AM EDT SUN AUG 28 2016/ AVIATION... Scattered showers and thunderstorms are expected throughout the forecast period as a tropical wave passes to the south of the region. VFR conditions will prevail, however, there could be some MVFR or IFR conditions in showers and thunderstorms. Winds will be easterly with speeds near 15 knots with gusts to 25 knots through the early evening hours on Sunday. Winds will then drop down to around 10 knots during the overnight hours. PREV DISCUSSION... /issued 428 AM EDT SUN AUG 28 2016/ DISCUSSION... Today-Tuesday: The focus for the next few days will be on the weak and disorganized area of low pressure currently near the north coast of Cuba. The tropical low is forecast to move through the Florida Straits through the day, and into the southeastern Gulf of Mexico on Monday. Saturday night's sounding showed PWATs slightly lower at around 2", with shower coverage also a little lower overnight as we saw some effects of the subsidence ahead of the low. As we head through the day, especially into this afternoon and evening, deep tropical moisture will rapidly return to South Florida with PWATs coming up to 2.3 to 2.4". Brisk east-northeast, and then east-southeast flow will bring numerous showers and storms across the region through Tuesday. Better chances will be in the afternoons with some modest daytime heating. Squally weather is likely at times, especially along the east coast as gusty showers and storms periodically move in from the Atlantic. It will be breezy at times even outside of storms. Forecast rainfall amounts show potential for 2 to 4 inches with the heaviest downpours through mid-week, mainly in the Monday- Tuesday time frame. However, it is important to keep in mind that these amounts will be highly dependent on the final track and outcome of the tropical wave. Even at lower amounts, locally heavy rainfall will be concern with poor drainage flooding possible, especially in urbanized areas. While not the main threat, a few stronger storms may produce wind gusts to 40-50 mph as they move into the east coast, or are enhanced by heating over the interior. The increasing east winds, and 1-2ft swell filtering into the Palm Beach waters into Monday will bring a high risk of rip currents to the Atlantic beaches over the next few days. Rough surf will also be a concern along the beaches. Wednesday-Saturday: Regardless of the eventual development, or lack thereof, of the tropical low, the forecast through at least mid week keeps the region in deep tropical moisture and a continuing unsettled pattern. Numerous showers and thunderstorms are expected each day, with higher chances in the afternoon and evening hours, though activity may occur at anytime. The unsettled weather may extend into Thursday, although coverage should be decreasing by then. A more typical summer pattern may return to South Florida by the upcoming weekend. Frequent lightning and locally heavy rainfall will continue to be the primary threats. In addition, the abundant moisture will keep conditions muggy and humid. AVIATION... A tropical wave passing south of the region will impact the TAF sites with passing scattered showers and thunderstorms, with more widespread coverage possible after 00z Monday. Have gone with VCTS at the east coast TAF sites through the period, with VCSH possible at KAPF possible by 13z and VCTS by 16z. VFR flying conditions will generally prevail outside of any MVFR/IFR associated with passing showers and thunderstorms. Winds will be easterly around 10 knots overnight, increasing during the daytime hours around 15 knots with gusts up to 25 knots possible, especially for the east coast TAF sites. Winds will decrease somewhat after 00z, but still be 10-15 knots at times. MARINE... Small craft should exercise caution over all the Atlantic coastal waters during the next couple of days. East-southeast winds at least 15kts will continue over all the waters through Monday, with 15-20kts possible at times as an area of low pressure is forecast to move through the Florida Straits into the southeastern Gulf of Mexico. For the moment, winds are forecast to veer more south-southwest into mid week. But considerable uncertainty remains for winds and seas into mid week hinging on the eventual movement and potential development of this disturbance. Seas are currently forecast to be around 2-4ft in both the the Atlantic and Gulf, occasionally up to 6 feet at times through mid week. However this will likely continue to fluctuate with changes in the forecast. Numerous showers and thunderstorms will continue over all the waters through midweek, with rough seas and locally gusty winds with any thunderstorm that forms. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 78 88 76 89 / 60 80 60 80 Fort Lauderdale 77 86 77 86 / 60 80 70 80 Miami 78 87 77 88 / 70 80 70 80 Naples 77 90 77 89 / 30 70 60 80 && .MFL Watches/Warnings/Advisories... FL...High Rip Current Risk through Monday evening for FLZ168-172-173. AM...None. GM...None. && SHORT TERM...17/AR LONG TERM....17/AR AVIATION...55/CWC
Hazardous weather outlook, Aug 28, 10:01 AM EDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1001 AM EDT SUN AUG 28 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290215- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1001 AM EDT SUN AUG 28 2016 ...HIGH RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES TODAY... ...SCATTERED THUNDERSTORMS ACROSS SOUTH FLORIDA TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE PRIMARY HAZARDS ARE FREQUENT LIGHTING, LOCALLY HEAVY RAINFALL, AND BRIEF GUSTY WINDS. WIND: BRIEF GUSTY WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. FLOODING: POOR DRAINAGE FLOODING WILL BE POSSIBLE ESPECIALLY IN URBANIZED AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NATIONAL HURRICANE CENTER IS MONITORING A TROPICAL WAVE NEAR THE NORTH COAST OF CUBA THAT IS EXPECTED TO TRACK WEST OR WEST- NORTHWEST THROUGH THE FLORIDA STRAITS THIS WEEKEND AND INTO THE SOUTHEASTERN GULF OF MEXICO EARLY NEXT WEEK. THERE IS A MEDIUM CHANCE OF THIS SYSTEM HAVING TROPICAL DEVELOPMENT WITHIN THE NEXT 48 HOURS. RESIDENTS AND VISITORS SHOULD CONTINUE TO CLOSELY MONITOR THE FORECAST OVER THE NEXT FEW DAYS. STAY INFORMED WITH THE LATEST PRODUCTS FROM THE NATIONAL HURRICANE CENTER AND THE NATIONAL WEATHER SERVICE IN MIAMI. REGARDLESS OF THE POTENTIAL TROPICAL SYSTEM, THUNDERSTORMS ARE LIKELY INTO EARLY NEXT WEEK. THERE IS A THREAT OF HEAVY RAINFALL CAUSING FLOODING, PARTICULARLY THROUGH TUESDAY. THE RISK OF RIP CURRENTS WILL REMAIN HIGH FOR THE ATLANTIC BEACHES INTO EARLY THIS WEEK, WITH POSSIBLE INCREASED RIP CURRENT RISK AS WELL FOR GULF COAST BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 4:15 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 3 days |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.